# SDR DALA2018020100592

- Difficulty date: January 31, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N303DQ
- Make and model: Boeing 737732
- Aircraft serial: 29688
- Aircraft time: 29,556 hours, 12,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 28d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 28D MOUNTED EMERGENCY LIGHT LOOSE. SECURED THE LIGHT. OPS NORMAL.
